Nurofen Zavance Caplets contain sodium ibuprofen, an anti-inflammatory that is absorbed up to twice as fast as standard Nurofen. Nurofen Zavance Caplets relieves pains such as headache, tension headache, migraine headache, back pain, dental pain, period pain, muscular pain, cold and flu symptoms, arthritic pain, fever, sinus pain.
Directions for Use
Adults and children from 12 years: 2 caplets, then 1 or 2 caplet every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours).
Take with water.
Do not chew.
Do not give Nurofen Zavance caplets to children under 12 years of age.
Each tablet contains ibuprofen sodium dihydrate 256mg (equiv. ibuprofen 200mg) | Contains no gluten, wheat, or lactose | Contains sucrose | Contains no preservatives |
Contraindications & Cautions
Always read the label and use only as directed. Before Use: Seek medical advice if: You have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines. You are taking medication regularly or are 65 years or over. Children suffering from dehydration through diarrhoea and/or vomiting.
While all efforts have been made to ensure that ingredient listings are accurate, up to date and complete for products on the Superpharmacy website, suppliers may change formulations on short notice. Please check ingredient listings on the actual product before use.
www.superpharmacy.com.au Australia’s best source for pain relief online.
Do not use if you have a stomach ulcer, impaired kidney function, heart failure, are allergic to anti-inflammatory medicines, or in the last 3 months of pregnancy
Keep out of reach of children.
Do not exceed the recommended dose
Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.